CureZone   Log On   Join
situation...
 
  Views: 1,155
Published: 11 years ago
 

situation...


someone i know who was diagnosed with ulcer and h phlori and put on 14 day regime of heavy Antibiotics . after 7 days on it, skin breaking out, fingers cracking, rashes everywhere and yesterday started having back pain which looks like nerve pain. eyes are dark underneath and film "bacteria" surfacing in her vision she says. her pain is unbearable and wants to wait till monday to talk to doctor. anyone have any idea what this could be?
just thought i'd put it out there. i know Antibiotics are bad but what could be happening to her. shes in bad shape.
thanks for any input.....
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

0.531 sec, (1)